Show simple item record

dc.contributor.authorMedeiros, Luiz Adauto
dc.contributor.authorLímaco, Juan
dc.date.accessioned2017-09-25T21:47:17Z
dc.date.available2017-09-25T21:47:17Z
dc.date.issued2005es_ES
dc.identifier.urihttp://revistas.pucp.edu.pe/index.php/promathematica/article/view/10229/10674
dc.formatapplication/pdf
dc.language.isospa
dc.publisherPontificia Universidad Católica del Perúes_ES
dc.relation.ispartofurn:issn:2305-2430
dc.relation.ispartofurn:issn:1012-3938
dc.rightsAttribution 4.0 International*
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by/4.0*
dc.sourcePro Mathematica; Vol. 19, Núm. 37-38 (2005); 91-106es_ES
dc.subjectKirchhoff Equationes_ES
dc.subjectVibrationes_ES
dc.subjectMoving Boundaryes_ES
dc.subjectSobolev Spaceses_ES
dc.titleOn the Kirchhoff equation in noncylindrical domains of Res_ES
dc.typeinfo:eu-repo/semantics/article
dc.type.otherArtículo
dc.subject.ocdehttps://purl.org/pe-repo/ocde/ford#1.01.00
dc.publisher.countryPE


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International